# SDR ASOA20161028077

- Difficulty date: October 28, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,760 hours, 24,063 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67035922
- Condition: Damaged
- Location: Fuselage
- Part time: 33,760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 847 RT MACHINED FRAME DAMAGED ON THE FWD SIDE WHERE IT ATTACHES TO THE PRESSURE FLOOR.  PERFORMED MAJOR REPAIR BY INCORPORATING REO 670-53-41-296 REV- DATED 2016-10-21 AND REO 670-53-41-296 REV 0 DATED 2016-10-27 UNDER WO# 476810.
